# SDR SWAA2021081908149

- Difficulty date: February 25, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 55,256 hours, 32,627 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Elongated
- Location: Strut Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT STRUT FAIRING STIFFENER COMMON TO THE #1 FRAME SUPPORT OUTBOARD 2 HOLES ARE ELONGATED DUE TO LOOSE FASTENERS / REMOVED AND REPLACED RIGHT STRUT FAIRING STIFFENER COMMON TO #1 FRAME SUPPORT PER SRM 51-40-02.
